MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DELTO PECTORAL CUTTING GUIDE; EXTREMITY INSTRUMENTS : RESECTION BLOCKS/DEVICES

DEPUY FRANCE SAS - 3003895575 DELTO PECTORAL CUTTING GUIDE; EXTREMITY INSTRUMENTS : RESECTION BLOCKS/DEVICES
Catalog Number 230772003
Medical Device Problem Codes Break (1069); Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the pin fell out causing the screw to be loose.Saw blade was broken.No surgical delay happen.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: examination of the returned device confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch a follow-up medwatch will be filed as appropriate.

Brand Name
DELTO PECTORAL CUTTING GUIDE
Common Device Name
EXTREMITY INSTRUMENTS : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key8605580
Report Number1818910-2019-93349
Device Sequence Number16877702
Product Code LXH
UDI-Device Identifier10603295116080
UDI-Public10603295116080
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number230772003
Device Lot Number5230301
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2019
Initial Date Received by Manufacturer 04/24/2019
Supplement Date Received by Manufacturer06/20/2019
Initial Report FDA Received Date05/13/2019
Supplement Report FDA Received Date06/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1